# SDR 2006UALA00865

- Difficulty date: May 2, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 45,841 hours, 32,610 cycles
- Engine: Ge CFM56*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANTI-ICE ON NR 1 ENGINE NOT WORKING. ANTI-ICE VALVE INOPERATIVE.
